# SDR AALA20021785

- Difficulty date: December 6, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHT AT ROW 29-30D INOPERATIVE.  SECURED EMERGENCY EXIT CEILING LIGHT BATTERY CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
